Alert archive / New Mexico / Flash Flood Warnings in 2025

Flash Flood Warning 151, NWS Albuquerque, NM

July 30, 2025Mora County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 30, 2025, 8:30 PM MDT for Mora County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2025, 8:30 PM MDT (02:30 UTC)
Expired
Jul 30, 2025, 11:30 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Mora County, NM

The radar

The Albuquerque radar (KABX), 166 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 2.5 hours before the alert went out and 444 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2025-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2025-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
3481 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

465 
WGUS55 KABQ 310230
FFWABQ
NMC033-310530-
/O.NEW.KABQ.FF.W.0151.250731T0230Z-250731T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
830 PM MDT Wed Jul 30 2025

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Hermits Peak Calf Canyon Burn Scar in...
  Northwestern Mora County in northeastern New Mexico...

* Until 1130 PM MDT.

* At 830 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Hermits Peak Calf Canyon Burn Scar. Between 
  0.5 and 1 inch of rain has fallen. Additional rainfall amounts of 
  0.5 to 1 inch are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact the drainage areas 
for the tributaries of the Mora River, including Coyote Creek, 
Sierra Ditch, Canoncito Creek, Encinal Creek, and Rio La Casa. The 
debris flow can consist of rock, mud, vegetation and other loose 
materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Hermits
           Peak Calf Canyon Burn Scar.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of areas in and around
           the Hermits Peak Calf Canyon Burn Scar.

* Some locations that will experience flash flooding include...
  Mora, Holman, Cleveland, Morphy Lake State Park, Chacon, La Cueva, 
  Monte Aplanado, El Turquillo, Luceros and Rainsville.

This includes the following highways...
	State Road 94 between Mile Markers 15 and 18.
	State Road 518 between Mile Markers 22 and 43.
	State Road 121 between Mile Markers 0 and 8.
	State Road 283 near Mile Marker 13.
	State Road 434 between Mile Markers 0 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters, climb to safety.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3610 10544 3614 10540 3618 10529 3615 10521
      3606 10522 3602 10522 3592 10518 3591 10522
      3590 10525 3593 10533 3593 10549 3596 10553
      3601 10551

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MA
2 follow-up statements
020 
WGUS75 KABQ 310425
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1025 PM MDT Wed Jul 30 2025

NMC033-310530-
/O.CON.KABQ.FF.W.0151.000000T0000Z-250731T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-
1025 PM MDT Wed Jul 30 2025

...FLASH FLOOD WARNING FOR THE HERMITS PEAK CALF CANYON BURN SCAR 
REMAINS IN EFFECT UNTIL 1130 PM MDT THIS EVENING FOR NORTHWESTERN 
MORA COUNTY...

At 1025 PM MDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain over the Hermits Peak Calf Canyon 
Burn Scar. Between 0.75 and 1.5 inches of rain have fallen between 
Holman and Cleveland along the Mora River. Additional rainfall 
amounts up to 0.5 inches are possible in the warned area. Flash 
flooding is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact the drainage areas 
for the tributaries of the Mora River, including Coyote Creek, 
Sierra Ditch, Canoncito Creek, Encinal Creek, and Rio La Casa. The 
debris flow can consist of rock, mud, vegetation and other loose 
materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Hermits Peak Calf
         Canyon Burn Scar.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of areas in and around
         the Hermits Peak Calf Canyon Burn Scar.

Some locations that will experience flash flooding include...
  Mora, Holman, Cleveland, Morphy Lake State Park, Chacon, La Cueva, 
  Monte Aplanado, El Turquillo, Luceros and Rainsville.

This includes the following highways...
	State Road 94 between Mile Markers 15 and 18.
	State Road 518 between Mile Markers 22 and 43.
	State Road 121 between Mile Markers 0 and 8.
	State Road 283 near Mile Marker 13.
	State Road 434 between Mile Markers 0 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Hermits Peak Calf Canyon Burn Scar. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters, climb to safety.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3610 10544 3614 10540 3618 10529 3615 10521
      3606 10522 3602 10522 3592 10518 3591 10522
      3590 10525 3593 10533 3593 10549 3596 10553
      3601 10551

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MA
736 
WGUS75 KABQ 310534
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1134 PM MDT Wed Jul 30 2025

NMC033-310544-
/O.EXP.KABQ.FF.W.0151.000000T0000Z-250731T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mora NM-
1134 PM MDT Wed Jul 30 2025

...FLASH FLOOD WARNING FOR THE HERMITS PEAK CALF CANYON BURN SCAR 
HAS EXPIRED FOR NORTHWESTERN MORA COUNTY...

Thunderstorms with heavy rain is moving out of the area. Flash 
flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures.

A Flood Watch remains in effect until 600 AM MDT Thursday for 
portions of central, north central, and northeast New Mexico.

&&

LAT...LON 3610 10544 3614 10540 3618 10529 3615 10521
      3606 10522 3602 10522 3592 10518 3591 10522
      3590 10525 3593 10533 3593 10549 3596 10553
      3601 10551

$$

MA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 6:04 PM MDT, 2 hours 26 minutes earlier. Its key messages:

  • Updated at 604 PM MDT Wed Jul 30 2025
  • A monsoon moisture plume will remain over the area through Friday with locally heavy rainfall and flash flooding possible, especially around burn scars, urban areas, locations with saturated ground, and poorly drained areas. Rainfall rates will exceed 2 inches per hour with a few of the stronger storms, especially along and east of the central mountain chain.
  • High pressure will build overhead early next week reducing thunderstorm coverage and resulting in moderate heat risk in many lower- elevation locations, except for locally major heat risk to the southeast plains including Roswell.
  • Monsoon moisture and the coverage of showers and thunderstorms will try to gradually increase again mainly west of the Rio Grande mid next week.
Area forecast discussion, Jul 30, 6:04 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
604 PM MDT Wed Jul 30 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 604 PM MDT Wed Jul 30 2025

- A monsoon moisture plume will remain over the area through
  Friday with locally heavy rainfall and flash flooding possible,
  especially around burn scars, urban areas, locations with
  saturated ground, and poorly drained areas. Rainfall rates will
  exceed 2 inches per hour with a few of the stronger storms,
  especially along and east of the central mountain chain.

- High pressure will build overhead early next week reducing
  thunderstorm coverage and resulting in moderate heat risk in
  many lower- elevation locations, except for locally major heat
  risk to the southeast plains including Roswell.

- Monsoon moisture and the coverage of showers and thunderstorms
  will try to gradually increase again mainly west of the Rio
  Grande mid next week.

&&

.SHORT TERM...
(This evening through Thursday night)
Issued at 132 PM MDT Wed Jul 30 2025

With rich monsoon moisture in place, scattered to numerous showers
and thunderstorms are forecast this afternoon and evening, and
again Thursday afternoon and evening. A moist backdoor front will
push upslope into the Sacramento Mountains this evening, where it
will probably stall through tonight, triggering thunderstorms with
an overnight burn scar flash flood risk around Ruidoso. Models
have fair agreement on slow-moving storms potentially producing
flash flooding over the east central plains tonight, as a
disturbance tracks southeastward over northeast and east central
NM. Isolated flash flooding will also be possible across northeast
areas tonight, but models generally hit east central areas
harder; especially after midnight.

On Thursday, the heaviest rain is forecast over mountain areas
with a moderate-to-high risk of flash flooding below recent burn
scars. High temperatures on Thursday will generally vary from a
few to around 14 degrees below 1991-2020 averages along and east
of the central mountain chain, and up to 6 degrees above average
farther west.

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 132 PM MDT Wed Jul 30 2025

The mid-level high pressure system that has mainly been east of
NM is forecast to re-center over southern AZ Thursday night and
Friday, then migrate northeastward over NM early in the coming
week. Once southwest of NM, the high will steer drier air over the
forecast area from the northwest with decreasing coverage of
showers and thunderstorms starting Friday, then especially
Saturday. The drier air may not reach as far east as the central
mountain chain on Friday, so the burn scar flash flood threat will
probably continue to be at least moderate that day before
lowering significantly on Saturday.

Once the high pressure system arrives overhead Sunday and Monday,
it will continue to build potentially reaching 600 dam at 500 mb
by Tuesday night. This will result in high temperatures a few to
10 degrees above 30-year averages Sunday through Tuesday, except
for some readings near to a little below average from Tucumcari
northward on Monday behind a backdoor cold front. Few if any
storms are forecast under the high pressure system on Sunday and
Monday. However, a disturbance embedded in the periphery of the
ridge is forecast to track northward over western NM on Tuesday
returning scattered to isolated showers and thunderstorms to the
forecast mainly west of the Rio Grande.

&&

.AVIATION...
(00Z TAFS)
Issued at 604 PM MDT Wed Jul 30 2025

Storms across southwest and central NM will look to fill into the
lower RGV this evening. Meanwhile, a backdoor front will push
through eastern NM focusing shower and thunderstorm coverage
across the east central and southeast plains and south central
mountains overnight. Low clouds could develop in the wake of this
activity heading towards sunrise Thursday. Another crop of showers
and thunderstorms will develop midday across the Gila Mountains,
northern mountains and south central mountains. Storms will be
capable of producing heavy rainfall, gusty and erratic winds and
small hail resulting in some brief MVFR to IFR conditions across
central TAF sites. Meanwhile, some gusty and erratic wind gusts
possible at KGUP from nearby virga showers.

&&

.FIRE WEATHER...
Issued at 132 PM MDT Wed Jul 30 2025

Rich monsoon moisture will favor west central areas east and
northeastward for wetting precipitation and near to below average
temperatures through the end of the work week. As the mid-level
high pressure system re-centers over southern AZ at the end of the
week, it will steer drier air over the forecast area with
decreasing coverage of showers and thunderstorms from the
northwest Friday and especially Saturday. The upper high will
build overhead Sunday through Monday with little or no precip,
except for maybe a dry storm or virga shower over the northern
Sangre de Cristo Mountains or the West Central Basin and Range
each afternoon. The upper high is forecast to shift over eastern
NM on Tuesday as a disturbance embedded in the periphery of the
ridge moves northward over western NM returning monsoon moisture
and the chance for wetting precipitation to the forecast mainly
west of the Rio Grande. High temperatures during the first half of
the week will mostly rise a few to several degrees above average
with the greatest departures over southern parts of the forecast
area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  64  94  64  92 /  20  10  30   5
Dulce...........................  47  89  48  87 /  40  50  60  40
Cuba............................  54  86  54  85 /  60  50  70  40
Gallup..........................  52  90  53  90 /  20  30  30  20
El Morro........................  54  85  54  85 /  30  60  60  60
Grants..........................  56  88  56  87 /  30  60  60  60
Quemado.........................  57  87  57  85 /  40  70  60  70
Magdalena.......................  61  84  60  83 /  50  70  60  60
Datil...........................  55  83  55  82 /  50  80  50  70
Reserve.........................  54  91  54  90 /  40  80  50  70
Glenwood........................  59  95  58  94 /  50  80  50  60
Chama...........................  47  81  46  80 /  50  60  70  60
Los Alamos......................  57  81  57  79 /  60  70  60  60
Pecos...........................  54  79  55  80 /  50  70  70  60
Cerro/Questa....................  52  81  52  80 /  70  80  70  70
Red River.......................  44  71  44  71 /  60  80  70  80
Angel Fire......................  39  73  40  73 /  60  80  70  80
Taos............................  51  82  50  81 /  60  70  70  60
Mora............................  49  75  49  76 /  60  80  70  70
Espanola........................  57  89  57  87 /  60  60  70  40
Santa Fe........................  57  82  58  82 /  60  60  70  50
Santa Fe Airport................  57  85  57  85 /  60  60  60  40
Albuquerque Foothills...........  65  89  64  87 /  60  60  70  50
Albuquerque Heights.............  65  90  63  89 /  50  50  60  30
Albuquerque Valley..............  65  93  63  92 /  50  50  60  30
Albuquerque West Mesa...........  65  91  63  90 /  50  50  60  30
Belen...........................  62  92  61  91 /  50  50  50  30
Bernalillo......................  64  92  62  90 /  50  50  60  40
Bosque Farms....................  62  92  61  90 /  50  50  50  30
Corrales........................  65  93  63  91 /  50  50  60  40
Los Lunas.......................  63  92  62  91 /  50  50  50  20
Placitas........................  62  88  61  86 /  60  60  60  40
Rio Rancho......................  64  91  62  90 /  50  50  60  40
Socorro.........................  65  93  65  92 /  50  60  50  30
Sandia Park/Cedar Crest.........  56  83  56  82 /  50  60  60  50
Tijeras.........................  59  84  58  82 /  50  60  60  50
Edgewood........................  55  83  54  82 /  50  60  50  50
Moriarty/Estancia...............  54  83  53  84 /  50  60  50  40
Clines Corners..................  54  76  54  77 /  50  60  50  40
Mountainair.....................  56  81  56  82 /  50  60  50  50
Gran Quivira....................  56  80  56  81 /  50  60  50  50
Carrizozo.......................  62  85  62  85 /  40  60  30  50
Ruidoso.........................  55  76  56  76 /  30  70  20  60
Capulin.........................  52  75  53  77 /  70  60  70  60
Raton...........................  52  80  54  81 /  60  70  60  60
Springer........................  54  82  56  83 /  50  70  60  60
Las Vegas.......................  53  77  53  78 /  50  70  60  60
Clayton.........................  59  78  59  80 /  70  30  60  30
Roy.............................  56  78  58  79 /  50  50  60  40
Conchas.........................  62  84  63  87 /  60  40  50  30
Santa Rosa......................  60  82  60  84 /  60  50  50  30
Tucumcari.......................  61  81  60  83 /  60  30  50  20
Clovis..........................  65  88  63  88 /  50  20  40  20
Portales........................  65  88  63  90 /  40  20  40  20
Fort Sumner.....................  65  87  64  89 /  60  30  40  20
Roswell.........................  69  92  69  93 /  30  20  10  10
Picacho.........................  61  83  62  85 /  30  40  20  30
Elk.............................  58  82  59  83 /  20  50  10  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for NMZ226-232>235-237.

Flood Watch until 9 PM MDT this evening for NMZ214-215-229-239.

&&

SHORT TERM...44
LONG TERM....44
AVIATION...71

In the hours before

Local storm report, Jul 30, 5:55 PM MDT, 2 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
555 PM MDT Wed Jul 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Flash Flood      1 ENE Hollywood         33.33N 105.63W
07/30/2025                   Lincoln            NM   Emergency Mngr

            SW Rescues performed. Number of people
            unknown at this time.

&&

ANM
Local storm report, Jul 30, 5:59 PM MDT, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
559 PM MDT Wed Jul 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     Flash Flood      1 WSW Ruidoso Downs     33.33N 105.61W
07/30/2025                   Lincoln            NM   Emergency Mngr

            Water Overtopping the bridge on the access
            road to the racetrack.

&&

ANM
Local storm report, Jul 30, 6:06 PM MDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
606 PM MDT Wed Jul 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     Flash Flood      1 S Hollywood           33.31N 105.64W
07/30/2025                   Lincoln            NM   Emergency Mngr

            Confirmed gas leak at Mobile Home Park from
            flood damage.

&&

ANM
Local storm report, Jul 30, 6:09 PM MDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
609 PM MDT Wed Jul 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     Flash Flood      Ruidoso Downs           33.33N 105.61W
07/30/2025                   Lincoln            NM   Emergency Mngr

            Water flooding horse tunnel and headed into
            Spaghetti flats to the north and east.

&&

ANM
Local storm report, Jul 30, 6:19 PM MDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
619 PM MDT Wed Jul 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     Flash Flood      1 S Hollywood           33.31N 105.63W
07/30/2025                   Lincoln            NM   Emergency Mngr

            Adult woman rescued in SW operation.

&&

ANM
Special weather statement, Jul 30, 7:19 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
719 PM MDT Wed Jul 30 2025

NMZ228-310200-
Far Northeast Highlands NM-
719 PM MDT Wed Jul 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL COLFAX COUNTY
UNTIL 8 PM MDT...

At 719 PM MDT, Doppler radar was tracking a strong thunderstorm over
Springer, moving west at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Springer.

This includes Interstate 25 between Mile Markers 407 and 419.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.

&&

LAT...LON 3643 10450 3627 10457 3630 10480 3651 10471
TIME...MOT...LOC 0119Z 108DEG 7KT 3636 10460

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 TO 55 MPH

25/71

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:25 PM MDTFlash Flood WarningABQValencia91 min
Jul 30, 7:19 PM MDTSpecial Weather StatementABQColfax41 min
Jul 30, 7:29 PM MDTFlash Flood WarningABQSocorro3 hr
Jul 30, 7:42 PM MDTFlash Flood WarningABQColfax, Mora3 hr
Jul 30, 8:35 PM MDTAreal Flood AdvisoryABQCibola115 min
Jul 30, 9:15 PM MDTFlood WatchABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos5 hr
Jul 30, 9:27 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel3 hr
Jul 30, 9:51 PM MDTFlash Flood WarningABQColfax, Union3 hr
Jul 30, 10:14 PM MDTAreal Flood AdvisoryABQHarding, Mora3 hr
Jul 30, 10:50 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 30, 11:22 PM MDTAreal Flood AdvisoryABQGuadalupe3 hr
Jul 31, 1:07 AM MDTAreal Flood AdvisoryABQCurry, Quay3 hr
Jul 31, 2:25 AM MDTAreal Flood AdvisoryABQQuay3 hr
Jul 31, 2:34 AM MDTFlood WatchABQCatron, Colfax, Lincoln, Mora, Rio Arriba, San Miguel and 3 more18 hr
Jul 31, 12:23 PM MDTFlash Flood Warning Considerable damage threatABQLincoln4 hr
Jul 31, 2:04 PM MDTSpecial Weather StatementABQCibola26 min
Jul 31, 2:55 PM MDTSpecial Weather StatementABQCibola35 min
Jul 31, 3:18 PM MDTFlash Flood WarningABQLincoln117 min
Jul 31, 3:47 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan40 min
Jul 31, 3:50 PM MDTSpecial Weather StatementABQ25 min
Jul 31, 4:02 PM MDTSpecial Weather StatementABQCatron28 min
Jul 31, 4:03 PM MDTFlash Flood WarningABQCibola3 hr
Jul 31, 4:10 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 31, 4:16 PM MDTSpecial Weather StatementABQSocorro29 min
Jul 31, 4:27 PM MDTFlash Flood WarningABQMcKinley, Sandoval, San Juan99 min
Jul 31, 5:55 PM MDTFlash Flood WarningABQSocorro2 hr
Jul 31, 5:55 PM MDTFlash Flood WarningABQColfax5 hr

Nearby

Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.